# SDR CA060317012

- Difficulty date: March 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,674 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Te Flaps
- Part time: 11,782 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED TO EXTEND ON LANDING. FLAPS WORKED INTERMITTENTLY IN THE HANGER. VARIOUS FAULTS CODES WERE NOTED BUT THEY WERE NOT CONSISTENT AFTER RESETTING THE SYSTEM. UPON FURTHER INVESTIGATION IT WAS NOTED THAT THE WIRES TO THE P029 PLUG TO THE FCWU HAD FAILED INSULATION ABOUT A INCH BACK FROM THE PLUG UNDERNEATH THE FIRST CLAMP.  DAMAGED SECTION OF THE WIRING WAS REMOVED AND THE PLUG REPLACED. FLAPS WERE RESET ETC. AND OP'S CHECKED NORMAL. THIS PLUG AND WIRING WERE INSTALLED AS PART OF SB 27008 WHICH WAS INCORPORATED ON THE A/C AT 26 AFTT AND 12 TC. (TC NR 20060317012)
